# SDR HEEA073788

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 234 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Condition: Worn
- Location: Pitch Link
- Component: Pitch Link
- Component part number: 350A33214501
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD BEARING WORN. REPLACED WITH SERVICEABLE T/R PITCH LINK.
